# SDR QXEA2016110400704

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,436 hours, 24,013 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54009498
- Part serial: 160
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT,  A POWERPLANT MESSAGE ON THE ED. RETURNED TO FIELD. LANDING UNEVENTFUL. INTERROGATED CDS AND FOUND FAULT 778 ON NR 1 ENG BOTH CHANNELS. DUE TO HISTORY OF NEWLY INSTALLED P 2.2 VALVE, PER REQUEST REMOVED AND REPLACED THE P 2.2 VALVE  IAW AMM TASK 75-31-11-000 & 400-801. GROUND RAN ENGINE , NO POWERPLANT  MESSAGE, NO FAULT CODES IN CDS. RETURNED TO SERVICE
